# SDR UIEA2019013003058

- Difficulty date: January 29, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,747 hours, 16,955 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100780101
- Part serial: 1913
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUELING STA LT FUEL SELECT INDICATOR, INDICATOR BACK LIGHT INOP. R&R FUELING STA LT FUEL SELECT/QTY INDICATOR. OPS CHECK OK PER AMM 28-41-06.
